# SDR YENA2024111201452

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Fr 20 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / FR 20 RH / DOUBLE JOGGLE AREA / DOOR STOP FITTING 7 HOLE 6 / CRACK - PERMANENT REPAIR (FRAME REPLACEMENT); REFERENCES: /1/ AEROMAN EA 53-9051-24 REV. 0 (COVER & PART 1 - 2) /2/ AIRBUS SB A320-53-1374 REV 03 (JETBLUE EC A320-53-1374) /3/ AIRBUS REPAIR INSTRUCTION R53113041 ISSUE F /4/ AIRBUS RDAF 81468101/003/2024#A
/5/ AIRBUS REPAIR INSTRUCTION R531 13211 005 /6/ AIRBUS REPAIR INSTRUCTION R531 13630 009. DURING THE CURRENT (10/2024) M2 CHECK FOR A/C N571JB (MSN 02125), AEROMAN REPORTED THE ACCOMPLISHMENT OF THE REF /2/ SB – A CRACK WAS FOUND ON THE DOUBLE JOGGLE AREA AT FR 20 RH AT DOOR STOP FITTING 7 HOLE 6 IN THE FRAME AND UPPER CORNER DOUBLER LAYERS (USING THE REF /3/ DRAWING NOMENCLATURE). REFER TO  REF /1/ EA FOR DETAILS. THE DAMAGE WAS REAMED UP 15.95MM DIAMETER TO ELIMINATE CRACK AND WAS FOUND TO BE OUT OF SRM & RI REPAIRABLE LIMIT. THEREFORE, AIRBUS WAS CONTACTED FOR ASSESSMENT AND PROVIDED REPAIR INSTRUCTIONS TO PERFORM BUSHING REPAIR PER PRINCIPLE OF REF /3/ RI, WITH DEVIATIONS OF NOT PERFORMING SAFETY CUT AND COLD WORKING AND TO INSTALL NOMINAL SIZE FASTENERS AT HOLE #5 & #6. AIRBUS APPROVED THIS REPAIR PER THE REF /4/ AIRBUS RDAF AS A TEMPORARY REPAIR, WITH POST REPAIR INSPECTION REQUIREMENTS AT HOLE #6 AND ASSOCIATED HOLE #5 AS FOLLOW, HOLES #5 AND #6 AT FR20 RH – THRESHOLD & INTERVAL:  3000FC (FROM REPAIR) AT HOLE #6: ROTOTEST AS PER NTM 51-10-01 AFTER FASTENER REMOVAL AND NTM 51-10-18 AFTER BUSH REMOVAL. AT HOLE #5: ROTOTEST AS PER NTM 51-10-01 AFTER FASTENER REMOVAL. EC A24-1307-01 IS ISSUED TO ACCOMPLISH THE TEMPORARY REPAIR PER THE REF /4/ RDAF. EC A24-1307-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTION REQUIREMENTS PER THE REF /4/ RDAF. EC A24-1307-03 IS ISSUED TO TRACK PERMANENT REPAIR (FRAME REPLACEMENT PER REF /5/ & /6/ RI INSTRUCTED VIA TRM 81468101/023) DUE AT 5000FC. NOTE:  REF /2/ SB ARE SUPERSEDED BY THE REF /4/ RDAF AT HOLES #5 & #6 ON FR 20 RH. REF /2/ SB REMAINS VALID FOR ALL OTHER LOCATIONS SPECIFIED IN THE SB. SUBSTANTIATION: THIS EC ACCOMPLISHES A FRAME REPLACEMENT AS A PERMANENT SOLUTION AND IS CLASSIFIED AS MAJOR. (E/C: A24-1307-03)
